# SDR 99UAL900165

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: W2833
- Condition: Damaged
- Location: E & E Bay
- Part time: 6,405 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED AT GATE AND APU WOULD NOT POWER AC BUS.  RIGHTHAND BUS TIE IS OPEN AND WILL NOT CLOSE.  *S/D*  THIS REPORT IS DIRECTLY RELATED TO REPORT 99UAL900166 RELATED.  REFER TO 99UAL900166 FOR THE DETAILS RELATED TO CAUSE AND CORRECTIVE ACTION.  THE LOSS OF ELECTRICAL SIGNAL DUE TO WIRE DAMAGE GAVE NON-VALID SIGNALS TO THE AIRCRAFT ELECTRICAL POWER SYSTEM LOGIC ASSOCIATED WITH THE APU (AUXILIARY POWER GENERATOR) POWER AVAILABILITY.
